# SDR RRXA97255

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641556
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FITTING CRACKED PAST LIMITATIONS AT, STA 520 BETWEEN LONGERONS 27 LEFT AND 28 LEFT.  SUBSTITUTION OF 7050T73511 EXTRUDED BAR STOCK FOR (P/N 3641556) FORGING.
